# SDR MASA200700244

- Difficulty date: May 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 9,033 hours, 6,643 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896228
- Condition: Missing
- Location: Cabin
- Part time: 1,786 hours, 4,057 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 001 HNL - FOUND SEAT 2A LIFE VEST MISSING.  INSTALLED LIFE VEST.
